Alert archive / Colorado / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 134, NWS Pueblo, CO

July 22, 2018Kiowa County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 22, 2018, 6:46 PM MDT for Kiowa County, Colorado. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2018, 6:46 PM MDT (00:46 UTC)
Expired
Jul 22, 2018, 7:15 PM MDT
In force
29 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Kiowa County, CO

The radar

The Pueblo radar (KPUX), 113 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.8 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2018-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 58 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2018-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
58 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
2133 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
316 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

558 
WUUS55 KPUB 230046
SVRPUB
COC061-230115-
/O.NEW.KPUB.SV.W.0134.180723T0046Z-180723T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
646 PM MDT SUN JUL 22 2018

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  North central Kiowa County in southeastern Colorado...

* Until 715 PM MDT.

* At 646 PM MDT, a severe thunderstorm was located 10 miles northeast
  of Haswell, or 39 miles northwest of Lamar, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  north central Kiowa County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3850 10270 3850 10317 3861 10317 3861 10269
TIME...MOT...LOC 0046Z 254DEG 19KT 3856 10302 

HAIL...1.00IN
WIND...60MPH
 
$$

KTS
2 follow-up statements
522 
WWUS55 KPUB 230057
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
657 PM MDT SUN JUL 22 2018

COC061-230115-
/O.CON.KPUB.SV.W.0134.000000T0000Z-180723T0115Z/
Kiowa CO-
657 PM MDT SUN JUL 22 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR NORTH CENTRAL KIOWA COUNTY...

At 657 PM MDT, a severe thunderstorm was located 11 miles northeast
of Haswell, or 38 miles northwest of Lamar, moving east at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of north
central Kiowa County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3850 10270 3850 10317 3861 10317 3861 10269
TIME...MOT...LOC 0057Z 263DEG 11KT 3855 10299 

HAIL...1.00IN
WIND...60MPH
 
$$

KTS
039 
WWUS55 KPUB 230110
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
710 PM MDT SUN JUL 22 2018

COC061-230120-
/O.EXP.KPUB.SV.W.0134.000000T0000Z-180723T0115Z/
Kiowa CO-
710 PM MDT SUN JUL 22 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL KIOWA COUNTY
WILL EXPIRE AT 715 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 3850 10270 3850 10317 3861 10317 3861 10269
TIME...MOT...LOC 0110Z 264DEG 13KT 3855 10295 

$$

KTS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 3:31 PM MDT, 3 hours 15 minutes earlier.

Area forecast discussion, Jul 22, 3:31 PM MDT, 3 hours 15 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
331 PM MDT Sun Jul 22 2018

.SHORT TERM...(This evening through Monday)
Issued at 325 PM MDT Sun Jul 22 2018

...Heavy rain likely tomorrow...

Currently...

Isolated to scattered showers and thunderstorms were noted over the
high terrain and extended eastward along the I-25 corridor. Areas
east of the I-25 corridor were generally mostly clear. Winds were
generally N-NE over the plains as a boundary has moved south across
the region.

Temperatures were quite warm again at 2 pm as readings of 101 were
noted in KPUB with 97 to 100F readings along the rest of the lower
ark rvr valley and 90s over the rest of the plains. Exception was
over El Paso county were showers have moved through cooling temps
down into the 80s. Valleys and mtns were cooler due to the cloud
cover and showers, and readings were in the 60s/70s to mid 80s
(valleys).

Rest of today into tonight...

Showers will continue to intensify as they move east off the mtns
and onto the plains. Although temps were very warm and dwpts in the
50s and 60s at the lower elevations, not much CAPE was noted as
temps aloft are so warm. Over far eastern CO some CAPE was being
realized with 1500 J/KG on the KS border. Shear was noted, but it
was marginal, about 25-30 knots.

High res guidance at this time is not showing any strong signals
about heavy rain potential in the near term. It has been consistent
regarding indicating an area of heavier rain developing over the
Baca/E Las Animas county region later this evening, but other areas
it is just showing TSRA moving steadily east over the plains. What
the guidance is showing that has been different of late is that
multiple rounds of the precip are likely over the region the rest of
this afternoon, and into the evening. Some showers and storms will
also be possible late tonight, especially over far eastern plains.

As typically the case in these situations, burn scars will have to
be watched carefully.

Will likely see lots of clouds on the plains tonight, and some low
cigs will be possible in some areas.

Tomorrow...

Guidance continues to indicate showers will be rather numerous over
the region tomorrow, and the possibility of heavier rain developing
over the eastern mtns late is still being indicated. Temps aloft
will be a degree or two cooler and there will be plenty of moisture
available (1500 CAPE east of the S mtns), and marginal shear will be
in place, so a few strong storms could also occur. If these trends
continue, flash flood watches may be needed, especially for the new
burn scar areas. WPC has the area outlooked for slight risk of
flash flooding. The overall greatest threat will be the east
facing slopes of the mtns and the I-25 corridor region. Soundings
are quite saturated tomorrow, and warm rain processes will be
possible. \/Hodanish

.LONG TERM...(Monday night through Sunday)
Issued at 325 PM MDT Sun Jul 22 2018

...Continued chances of diurnal thunderstorms with heavy rain...

Little change in the models for the extended period. Initially the
upper level high is centered over New Mexico. The high is forecast
to shift westward to AZ/southern NV through the week. This shift
will allow for increasing northwest flow aloft over Colorado.

Latest run of the GFS seem to be focusing best precipitation chances
Monday evening over the southern Sangres. Area of greatest QPF then
shifts south into New Mexico by late Monday night.

On Tuesday, airmass will be a little drier, but there will be more
instability on the plains. The lack of an upper level shortwave
should limit the amount of convection, so anticipate fewer
thunderstorms overall, but can't rule out thunderstorms altogether.
Any thunderstorm that develops could contain some hail and heavy
rain. The best chances for thunderstorms will be along and east of
the mountains.

For Wednesday, thunderstorm activity should increase across
southeast Colorado with next frontal boundary forecast to move
through the southeast plains during the afternoon and evening hours.
CAPE values of 1000-1500 J/kg over the far eastern plains in the
GFS. GFS appears to be faster with the front and has more QPF across
the area Wednesday.

Thunderstorm chances continue Thursday through Saturday and slightly
drier conditions expected Sunday. GFS continues to show another
front moving through the eastern plains Saturday with thunderstorms
developing behind the front and continuing into the evening hours.

Temperatures through the period should remain warm with highs on the
plains generally in the mid 80s to lower 90s. The warmest day will
be Wednesday with highs at the lower elevations in the mid 80s to
mid 90s. Stark

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 325 PM MDT Sun Jul 22 2018

TSRA will be possible at each of the TAF sites this afternoon and
early evening. Strong gusty winds will be possible with brief
periods of MVFR.

Later this evening into tonight some light tsra will be possible,
especially KCOS and KPUB. Low cigs may also develop, especially at
KCOS prior to sunrise.

For tomorrow, thunderstorms will be likely along the I-25 corridor
region affecting KPUB and KCOS, especially during the late afternoon
and early evening time period. Strong winds and heavy rain is
anticipated.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...HODANISH
LONG TERM...STARK
AVIATION...HODANISH
Hazardous weather outlook, Jul 22, 11:29 AM MDT, 7 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1129 AM MDT Sun Jul 22 2018

COZ058>089-093>099-231730-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1129 AM MDT Sun Jul 22 2018

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Isolated to scattered showers and thunderstorms will develop over
the mountains through the early afternoon, with storms expected to
move east across the adjacent plains and through the far southeast
Plains late this afternoon and evening. The main threats from storms
will be lightning, locally heavy rain and gusty winds up to 40 mph.
Small hail and gusty outflow winds in excess of 50 mph may also be
possible with a few of the stronger storms across the southeast
Plains. Localized flash flooding will continue to be a concern
today, especially if locally heavy rainfall occurs over the newer
burn areas across south central and southeast Colorado.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

A moist airmass will remain over the region throughout the
week, and thunderstorms will be possible each day, At this time
the best chance for more widespread heavy rain will be tomorrow
and Thursday. The main threats from these storms will be locally
heavy downpours, small hail, and lightning. There will the
potential for flash flooding each day, especially on recent burn
scars. By late week, some severe thunderstorms may be possible as
winds aloft increase over the eastern plains.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible this afternoon and tonight.

Hodanish

In the hours before

Special weather statement, Jul 22, 5:35 PM MDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Pueblo CO
535 PM MDT SUN JUL 22 2018

COZ095-097-230015-
Las Animas Vicinity/Bent County CO-Western Kiowa County CO-
535 PM MDT SUN JUL 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KIOWA AND NORTH
CENTRAL BENT COUNTIES UNTIL 615 PM MDT...

At 535 PM MDT, Doppler radar was tracking a strong thunderstorm over
Arlington, or 27 miles north of North La Junta, moving east at 10
mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Haswell, Blue Lake and Arlington.

LAT...LON 3829 10345 3852 10336 3850 10292 3817 10298
TIME...MOT...LOC 2335Z 278DEG 9KT 3835 10336

KTS
Special weather statement, Jul 22, 5:40 PM MDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Pueblo CO
540 PM MDT SUN JUL 22 2018

COZ094-099-230015-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
540 PM MDT SUN JUL 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BACA AND
SOUTHEASTERN LAS ANIMAS COUNTIES UNTIL 615 PM MDT...

At 540 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Kim, or 37 miles northeast of Des Moines, moving east
at 10 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southwestern Baca
and southeastern Las Animas Counties.

LAT...LON 3703 10345 3721 10342 3724 10305 3700 10310
      3700 10330
TIME...MOT...LOC 2340Z 278DEG 8KT 3713 10333

KTS
Special weather statement, Jul 22, 6:08 PM MDT, 38 minutes before
Special Weather Statement
National Weather Service Pueblo CO
608 PM MDT SUN JUL 22 2018

COZ086-089-093-095-230100-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-Crowley County CO-
Western Kiowa County CO-La Junta Vicinity/Otero County CO-
608 PM MDT SUN JUL 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OTERO...SOUTHWESTERN
KIOWA...CROWLEY AND EASTERN PUEBLO COUNTIES UNTIL 700 PM MDT...

At 607 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Ordway, or 28 miles northwest of La Junta, moving
east at 40 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
La Junta, North La Junta, Rocky Ford, Ordway, Swink, Manzanola, Olney
Springs, Sugar City, Cheraw and Crowley.

LAT...LON 3829 10340 3811 10345 3800 10354 3792 10369
      3806 10395 3818 10406 3834 10393 3852 10390
      3852 10351 3853 10350 3852 10336
TIME...MOT...LOC 0007Z 288DEG 37KT 3832 10385

KTS
Special weather statement, Jul 22, 6:21 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Pueblo CO
621 PM MDT SUN JUL 22 2018

COZ087-088-230100-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
621 PM MDT SUN JUL 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HUERFANO AND NORTH
CENTRAL LAS ANIMAS COUNTIES UNTIL 700 PM MDT...

At 621 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles east of Walsenburg, or 28 miles north of Trinidad, moving east
at 15 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Tyrone.

LAT...LON 3747 10467 3768 10466 3769 10409 3741 10410
TIME...MOT...LOC 0021Z 273DEG 12KT 3758 10456

KTS
Special weather statement, Jul 22, 6:24 PM MDT, 22 minutes before
Special Weather Statement
National Weather Service Pueblo CO
624 PM MDT SUN JUL 22 2018

COZ095-230115-
Western Kiowa County CO-
624 PM MDT SUN JUL 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN KIOWA COUNTY UNTIL 715 PM
MDT...

At 623 PM MDT, Doppler radar was tracking a strong thunderstorm over
Haswell, or 38 miles northeast of North La Junta, moving east at 15
mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Haswell.

LAT...LON 3832 10291 3838 10331 3852 10329 3853 10317
      3861 10317 3862 10286
TIME...MOT...LOC 0023Z 273DEG 12KT 3847 10321

KTS
Special weather statement, Jul 22, 6:30 PM MDT, 16 minutes before
Special Weather Statement
National Weather Service Pueblo CO
630 PM MDT SUN JUL 22 2018

COZ094-230100-
Eastern Las Animas County CO-
630 PM MDT SUN JUL 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS COUNTY
UNTIL 700 PM MDT...

At 630 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles west of Kim, or 34 miles northeast of Des Moines, moving east
at 10 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

This storm will remain over mainly rural areas of southeastern Las
Animas County.

LAT...LON 3714 10379 3737 10375 3735 10337 3709 10340
TIME...MOT...LOC 0030Z 283DEG 11KT 3723 10358

KTS

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 6:08 PM MDTSpecial Weather StatementPUBCrowley52 min
Jul 22, 6:21 PM MDTSpecial Weather StatementPUBLas Animas39 min
Jul 22, 6:24 PM MDTSpecial Weather StatementPUBKiowa51 min
Jul 22, 6:30 PM MDTSpecial Weather StatementPUBLas Animas30 min
Jul 22, 6:53 PM MDTSevere Thunderstorm WarningPUBLas Animas24 min
Jul 22, 7:02 PM MDTSpecial Weather StatementPUBBent43 min
Jul 22, 7:16 PM MDTSpecial Weather StatementPUBKiowa44 min
Jul 22, 7:31 PM MDTAreal Flood AdvisoryPUBKiowa2 hr
Jul 22, 7:36 PM MDTSpecial Weather StatementPUBBent39 min
Jul 22, 7:40 PM MDTSpecial Weather StatementPUBLas Animas50 min
Jul 22, 8:09 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Prowers36 min
Jul 22, 8:15 PM MDTSpecial Weather StatementPUBBaca45 min
Jul 22, 8:44 PM MDTSpecial Weather StatementPUBBent46 min
Jul 22, 8:53 PM MDTAreal Flood AdvisoryPUBBent, Prowers114 min
Jul 22, 8:54 PM MDTSpecial Weather StatementPUBBaca36 min
Jul 22, 8:57 PM MDTSevere Thunderstorm WarningPUBBent, Prowers33 min
Jul 22, 9:04 PM MDTSevere Thunderstorm WarningPUBBaca26 min
Jul 22, 9:28 PM MDTSevere Thunderstorm WarningPUBBaca62 min
Jul 22, 10:27 PM MDTSpecial Weather StatementPUBBaca48 min
Jul 22, 11:13 PM MDTFlash Flood WatchPUBAlamosa, Baca, Bent, Chaffee, Costilla, Crowley and 11 more25 hr
Jul 23, 1:18 PM MDTSpecial Weather StatementPUBSaguache27 min
Jul 23, 1:41 PM MDTSpecial Weather StatementPUBFremont34 min
Jul 23, 1:46 PM MDTSpecial Weather StatementPUBSaguache44 min
Jul 23, 2:01 PM MDTSevere Thunderstorm WarningPUBFremont44 min
Jul 23, 2:09 PM MDTSpecial Weather StatementPUBSaguache51 min
Jul 23, 2:11 PM MDTSpecial Weather StatementPUBCuster49 min
Jul 23, 2:13 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont32 min
Jul 23, 2:20 PM MDTSevere Thunderstorm WarningPUBTeller40 min
Jul 23, 2:23 PM MDTSpecial Weather StatementPUB37 min
Jul 23, 2:38 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller52 min
Jul 23, 2:59 PM MDTSpecial Weather StatementPUB31 min
Jul 23, 3:24 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller51 min
Jul 23, 3:29 PM MDTSpecial Weather StatementPUBHuerfano31 min
Jul 23, 3:42 PM MDTAreal Flood AdvisoryPUBEl Paso, Teller3 hr
Jul 23, 3:48 PM MDTTornado WarningPUBEl Paso, Teller27 min
Jul 23, 4:07 PM MDTFlash Flood WarningPUBEl Paso, Teller3 hr
Jul 23, 4:14 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller46 min
Jul 23, 4:21 PM MDTRiver Flood WarningPUBEl Paso3 hr
Jul 23, 4:22 PM MDTFlash Flood WarningPUBCostilla, Huerfano3 hr
Jul 23, 4:34 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller26 min
Jul 23, 4:47 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jul 23, 4:56 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo49 min
Jul 23, 5:14 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo46 min
Jul 23, 5:20 PM MDTTornado WarningPUBEl Paso, Pueblo25 min
Jul 23, 5:26 PM MDTSevere Thunderstorm WarningPUBFremont64 min
Jul 23, 5:56 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo49 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.